Advanced search

On a generalization of Fueter's theorem.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Sommen, Franciscus. 2000. “On a Generalization of Fueter’s Theorem.” Zeitschrift Fur Analysis Und Ihre Anwendungen 19 (4): 899–902.
APA
Sommen, F. (2000). On a generalization of Fueter’s theorem. ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, 19(4), 899–902.
Vancouver
1.
Sommen F. On a generalization of Fueter’s theorem. ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN. 2000;19(4):899–902.
MLA
Sommen, Franciscus. “On a Generalization of Fueter’s Theorem.” ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN 19.4 (2000): 899–902. Print.
@article{167836,
  author       = {Sommen, Franciscus},
  issn         = {0232-2064},
  journal      = {ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN},
  language     = {eng},
  number       = {4},
  pages        = {899--902},
  title        = {On a generalization of Fueter's theorem.},
  volume       = {19},
  year         = {2000},
}

Web of Science
Times cited: